The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 7, Number 1 (1997), 183-199.
Random graph processes with maximum degree $2$
Suppose that a process begins with n isolated vertices, to which edges are added randomly one by one so that the maximum degree of the induced graph is always at most 2. In a previous article, the authors showed that as $n \to \infty$, with probability tending to 1, the result of this process is a graph with n edges. The number of l-cycles in this graph is shown to be asymptotically Poisson $(1 \geq 3)$, and other aspects of this random graph model are studied.
Ann. Appl. Probab., Volume 7, Number 1 (1997), 183-199.
First available in Project Euclid: 14 October 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ruciński, A.; Wormald, N. C. Random graph processes with maximum degree $2$. Ann. Appl. Probab. 7 (1997), no. 1, 183--199. doi:10.1214/aoap/1034625259. https://projecteuclid.org/euclid.aoap/1034625259